# SDR SWIA201232406

- Difficulty date: December 19, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 37,342 hours, 33,991 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing Seal
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON SELECTING GEAR UP, WE RECEIVED A NOSE GEAR OPEN, WOW OUTPUT CAUTION, GEAR DISAGREE, WOW INPUT FAIL STATUS, STEERING INOPERATIVE MESSAGES.  CYCLED NOSE STEERING AFTER CLEARING RUNWAY, STEERING CAME BACK ONLINE.  (FLT 6532)  REPLACED NLG LOWER BEARING SEALS IAW AMM AND SERVICED NLG SHOCK STRUT.
